advertisement
Question
Posted by: Anonymous | 2009/06/01

triphasil

im 31 &  for the past 3yrs have been using tripahsil and has since stopped end march. For the past 2 months my period has only been a day long instead of the normal 3dys. im not preg what might be the cause. i desp want to be preg

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably just your body adjusting to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement